Collision of solitons for a nonhomogeneous version of the KdV equation Collision of solitons

Main Article Content

George Omel'yanov

Abstract

We consider KdV-type equations with C1 nonhomogeneous nonlinearities and small dispersion ". The first result consists of the conclusion that, in the leading term with respect to ", the solitary waves in this model interact like KdV solitons. Next, it turned out that there exists a very interesting scenario of instability in which the short-wave soliton remains stable whereas a small long-wave part, generated by perturbations of original equation, turns to be unstable, growing and destroying the leading term. At the same time, such perturbation can eliminate the collision of solitons.

Article Details

How to Cite
OMEL'YANOV, George. Collision of solitons for a nonhomogeneous version of the KdV equation. Quarterly Physics Review, [S.l.], v. 4, n. 1, jan. 2018. ISSN 2572-701X. Available at: <https://journals.ke-i.org/index.php/qpr/article/view/1632>. Date accessed: 22 july 2018. doi: https://doi.org/10.18103/qpr.v4i1.1632.
Section
Research Articles